# SDR ASOA2012070901872

- Difficulty date: June 26, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1015
- Part time: 986,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR SUPPORT IS CORRODED JUST FORWARD OF FS 1015.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 AND FOUND AREA TO OUT OF LIMITS.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT INSPECTION UT-3.  MIN MATERIAL REMAINING IS .062", ORIGINAL IS .063" MATERIAL REMOVED IS .001".  REPAIRED IAW REO 670-53-61-875.
